# SDR SIMA951642

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sensor
- Part number: 311649902
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3805 - AIR TURN BACK, NR 2 ENGINE TORQUE SURGED WHILE LEVEL AT 4000 FEET ON DEPARTURE.  REMOVED AND INSPECTED NR 2 ENGINE TORQUE SENSOR AND INTERTURBINE BLEED VALVE.  COMPLIED WITH OVER TORQUE INSPECTION.  GROUND OPS CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.  (M)
